# SDR 99ZZZX1888

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- Engine: Tmeca ARRIEL1B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: P94B12200
- Condition: Malafunctioned
- Location: Fuel System
- Part time: 301 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FUEL PUMP DUE TO NOT PRODUCING FUEL PRESSURE ALTHOUGH MOTOR CONTINUED TO OPERATE.
